On iteration groups and related functional equations.
Aequationes mathematicae, Tome 31 (1986), pp. 37-46
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
generalized iterates, Iteration groups, linearly ordered Archimedean group, translation equation
@article{AM2_1986__31_137141,
author = {M.A. McKiernan},
title = {On iteration groups and related functional equations.},
journal = {Aequationes mathematicae},
pages = {37--46},
year = {1986},
volume = {31},
zbl = {0627.39004},
url = {http://geodesic.mathdoc.fr/item/AM2_1986__31_137141/}
}
M.A. McKiernan. On iteration groups and related functional equations.. Aequationes mathematicae, Tome 31 (1986), pp. 37-46. http://geodesic.mathdoc.fr/item/AM2_1986__31_137141/